# SDR UPS04843255

- Difficulty date: September 8, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,466 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, F/S 1766 FWD SIDE OF AFT PRESSURE BULKHEAD IS CRACKED 65 INCHES ABOVE FLOOR AND LBL 35.  REMOVED EXISTING REPAIR AND CUT OUT CRACKED AREA.  NDT VERIFIED NO CRACKS NOTED AT CUT OUT.  FABRICATED FILLER, FINGER DOUBLER, & DOUBLER INSTALLED IAW SRO DWG 853007 AND SB 53-73.
